# SDR AALA201905219011

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 96,023 hours, 15,614 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EMERGENCY DOORS LIGHT ILLUMINATED ON OVERHEAD PANEL. FOLLOWED A FEW MINUTES LATER BY R WING SLIDE ON EICAS. MAINTENANCE REMOVED AND REPLACED SENSOR S199 IAW AMM 52-71-01.
